# SDR 2023FA0000595

- Difficulty date: October 12, 2023
- Submitted: October 12, 2023
- Operation: General aviation
- Aircraft: N629SA
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42AC011
- Aircraft time: 3,629 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, Z
- Precautionary procedure: K

## Discrepancy

DURING FINAL APPROACH, SIMULATED SINGLE ENGINE APPROACH, SIMULATED OPERATIVE ENGINE LOST FULL POWER WITH ECU A AND B FAIL. APPROX. 10 SECONDS LATER THE ENGINE SELF RESTARTED WITH CONSISTENT ECU A AND B FAIL, THOUGH PRODUCING POWER. DETERMINED FUEL LOAD TO BE TOO LOW AND YAWING ACTION CAUSED THE FUEL INLET TO SUCK UP AIR, CAUSING A DECREASE IN PRAIL PRESSURE, CAUSING THE ENGINE TO SHUT OFF. THIS IS THE 3RD OCCURANCE IN THE LAST YEAR OF ACTUAL ENGINE FAILURE. THERE IS NO LIMIT IN THE AFM FOR SINGLE ENGINE APPROACH FUEL LOAD. FUEL LOAD DURING THIS TIME WAS APPROXIMATELY 11 GALLONS PER SIDE
